# SDR UIEA2016112200850

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36134
- Aircraft time: 30,595 hours, 6,077 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 558391
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POWER FEEDER CABLE W5022-013-00 CHAFING WITH CEILING SCREW AT FWD CARGO.    REPAIRED THE FEEDER CABLE IAW SWPM 20-30-14, 20-30-13 REV63 AND WDM 24-21-11 REV19 AND CONDITION CHECKED NORMAL.  PERFORMED ECU STATIC TEST AND THE RESULT WAS SATISFACTORY  IAW AMM 71-00-00-805-160-100 REV 87.
